# SDR GLBA2014062300417

- Difficulty date: June 21, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 37,284 hours, 45,118 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Autofeather Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIG EVENT PILOT REPORTED THAT AN UNSCHEDULED AUTO FEATHER ACTIVATION ON THE RT ENG, ON APPROACH SEVERAL TIMES UNTIL THE SYS WAS TURNED OFF.  SECURED THE RT LP AFX SWITCH CONNECTOR, OPERATIONS CHECKED GOOD.
